# SDR SWIA200616332

- Difficulty date: February 25, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120
- Aircraft serial: 120336
- Aircraft time: 17,198 hours, 25,182 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0599
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER IS EXTREMELY STIFF AND DIFFICULT TO MOVE, BOTH INFLIGHT AND ON THE GROUND.   REPLACED THE BLUE HYD RUDDER PCU ACTUATOR IAW MM 27-22-02.
